We show that there exists a polyhedral Banach space X such that the closed unit ball of X is the closed convex hull of its extreme points. This solves a problem posed by J. Lindenstrauss in 1966.

De Bernardi, C. A., Extreme points in polyhedral Banach spaces, <<ISRAEL JOURNAL OF MATHEMATICS>>, 2017; 220 (2): 547-557. [doi:10.1007/s11856-017-1539-2] [http://hdl.handle.net/10807/113750]

Extreme points in polyhedral Banach spaces

De Bernardi, Carlo Alberto
2017

Abstract

We show that there exists a polyhedral Banach space X such that the closed unit ball of X is the closed convex hull of its extreme points. This solves a problem posed by J. Lindenstrauss in 1966.
Inglese
De Bernardi, C. A., Extreme points in polyhedral Banach spaces, <<ISRAEL JOURNAL OF MATHEMATICS>>, 2017; 220 (2): 547-557. [doi:10.1007/s11856-017-1539-2] [http://hdl.handle.net/10807/113750]
File in questo prodotto:
File Dimensione Formato  
israel2017.pdf

non disponibili

Tipologia file ?: Versione Editoriale (PDF)
Licenza: Non specificato
Dimensione 191.51 kB
Formato Unknown
191.51 kB Unknown   Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10807/113750
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 3
  • ???jsp.display-item.citation.isi??? 3
social impact